Abstract and Applied Analysis

Stochastic Dynamics of Nonautonomous Cohen-Grossberg Neural Networks

Chuangxia Huang and Jinde Cao

Full-text: Open access


This paper is devoted to the study of the stochastic stability of a class of Cohen-Grossberg neural networks, in which the interconnections and delays are time-varying. With the help of Lyapunov function, Burkholder-Davids-Gundy inequality, and Borel-Cantell's theory, a set of novel sufficient conditions on p th moment exponential stability and almost sure exponential stability for the trivial solution of the system is derived. Compared with the previous published results, our method does not resort to the Razumikhin-type theorem and the semimartingale convergence theorem. Results of the development as presented in this paper are more general than those reported in some previously published papers. An illustrative example is also given to show the effectiveness of the obtained results.

Article information

Abstr. Appl. Anal., Volume 2011 (2011), Article ID 297147, 17 pages.

First available in Project Euclid: 12 August 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Huang, Chuangxia; Cao, Jinde. Stochastic Dynamics of Nonautonomous Cohen-Grossberg Neural Networks. Abstr. Appl. Anal. 2011 (2011), Article ID 297147, 17 pages. doi:10.1155/2011/297147. https://projecteuclid.org/euclid.aaa/1313171161

Export citation